MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. DART-FIRE; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY, INC. DART-FIRE; SCREW, FIXATION, BONE
Model Number D1N20016S
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the screw was not biting in the bone and backed out after attempting to insert in the bone.During insertion of the screw the bone cracked.

Brand Name
DART-FIRE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
MDR Report Key12038083
Report Number0001043534-2021-00112
Device Sequence Number19833615
Product Code HWC
UDI-Device Identifier00840420120380
UDI-Public00840420120380
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K082320
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD1N20016S
Device Catalogue NumberD1N20016S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient Weight80